Lemsip Max All in One Lemon Sachets Pack of 4

Lemsip Max All in One Lemon Sachets Pack of 4

Lemsip Max All in One Lemon Sachets Pack of 4

£3.75 Save: £0.24 RRP: £3.99

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Lemsip
Code: 3978954
Weight: 200g


Lemsip Max All in One Sachets are for the symptomatic relief of colds and flu including chesty coughs.


Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.


Do not give to children under 12, except on medical advice.

Do not exceed recommended dose.

Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.

Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.

Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.


Per Sachet: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg.

Also includes: Aspartame (E951), Sucrose and Sodium (see leaflet for further information).